Androgen was reported to cause cerebral venous thrombosis (CVT) during replacement therapy for aplastic anemia. Oxymetholone, a synthetic androgen analogue, has been widely used in the treatment of aplastic anemia. A 40-year-old woman with aplastic anemia visited our hospital because of severe headache, nausea, vomiting, blurred vision and diplopia for a period of 1 month. She had taken oxymetholone for 2 years. Neurological examination revealed bilateral papilledema and bilateral sixth nerve palsies. Brain magnetic resonance imaging (MRI), performed at the time of admission, demonstrated left-sided tentorial SDH, and focal cerebral thrombosis of the left superficial sylvian vein and sigmoid sinus. MR venography revealed multiple irregularities in the superior sagittal sinus and left transverse sinus. CVT with tentorial subdural hematoma (SDH) caused by oxymetholone was strongly suggested. Oxymetholone was immediately discontinued, and her symptoms and signs disappeared. Because of the thrombocytopenia, anticoagulation was not started. She was discharged and visited the outpatient clinic without neurological symptoms for 6 months. This report supports the cautions given about the risk of CVT with oxymetholone supplementation in aplastic anemia. To the best of our knowledge, this is the first report of CVT associated with tentorial SDH that was probably caused by oxymetholone.